Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Brownish vaginal discharge after using primolut for delaying periods. Pregnant?

hi Menstrual cycle expected in 20-7 delaying it 20 days by using primolut n once per day through the use of the drug brown discharge appearance, and after stopping therapy revealed a red blood with brown discharge,for one-day and brown discharge for second day only, without a menstrual cycle Probably pregnancy accour with using loop in correct place as acontraseptive
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
your brown discharge may be result of side effects of tablet, and the red blood and brown discharge you had can be the withdrawal bleeding after stopping the drug, you have to take that as period and to start counting days from that,
the possibility of pregnancy cannot be ruled out completely if you used the pill in the second half of cycle,
so you once go for blood test for pregnancy to rule out the possibility.
take care.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor